# SDR AWXA0002209

- Difficulty date: August 27, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- Aircraft time: 58,061 hours, 47,912 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 654465115
- Part serial: 2024T
- Condition: Failed
- Location: L/E Slat
- Part time: 47,146 hours, 36,189 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - AIR TURNBACK - FLT 115 - DURING DEPARTURE CLIMB THE NR 6 LEADING EDGE SLAT WAS EXTENDED WITH FLAPS SELECTED UP.  THE AIRCRAFT ENCOUNTERED A ROLL TO THE LEFT, MAX SPEED WAS 250 KTS.  THE AIRCRAFT RETURNED TO LAX AND MADE AN UNEVENTFUL LANDING.  IN LAX MAINTENANCE TROUBLESHOT AND REPLACED THE NR 6 LEADING EDGE SLAT ACTUATOR PER AWA TASK CARD R3M27020.  OPERATIONAL CHECKS WERE NORMAL.  NO FURTHER DISCREPANCIES HAVE BEEN REPORTED.
